# SDR DALA2023041803063

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,078 hours, 27,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 OUT OF SCOPE HOLE #2 REQUIRES NEW BUSHING TO BE FABRICATED REP REQUEST. CORRECTIVE ACTION: FABRICATED NEW BUSHINGS ON VTMAE TRAV#T23/1671270 EA 576632-14A. (2717781)
